# SDR MALA975413

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 119
- System (JASC): 3350 · Emergency Lighting
- Part: Signal Light
- Part number: 4970014012
- Condition: Internal Fault
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND CABIN EMERGENCY SIGNAL LIGHT INOPERABLE.  MAINTENANCE INSTALLED SERVICEABLE PA CRADLE ASSEMBLY.  OPS AND SECURITY CHECKS GOOD.  (X)
